# SDR COMA0260275

- Difficulty date: April 24, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 11,621 hours, 11,917 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 600360302331
- Condition: Cracked
- Location: Fs718.0
- Part time: 11,621 hours, 11,917 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L/H SIDE 718.0 FRAME AND DOUBLER WERE CRACKED BETWEEN STINGERS 10 AND 11.REPAIRED THE CRACKED FRAME AND REPLACED THE DOUBLER I/A/W REO 601R-53-61-193 REV A AND WVAC EO 601R-53-3158.
